# SDR MALA040778

- Difficulty date: October 8, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 12,603 hours, 12,476 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN YYC, MLG CENTER SECTION BAFFLE ATTACHMENT TOP SIDE ANGLE CRACKED.  MAINTENANCE REPAIRED IAW SRM 51-42-00, 51-18-00, 51-23-00, 51-24-11, 51-31-00, 53-20-16 FIG 3 SHEET 2.  AIRCRAFT RETURNED TO SERVICE 10/17/04.
